# SDR WVER2017080892303

- Difficulty date: July 29, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 32,133 hours, 26,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670343073
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Part time: 32,133 hours, 26,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, COCKPIT FLOORBEAM J ANGLE CORRODED.
